Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Yamabe problem


Authors: John M. Lee and Thomas H. Parker
Journal: Bull. Amer. Math. Soc. 17 (1987), 37-91
MSC (1980): Primary 53A30; Secondary 35J20, 35J60
MathSciNet review: 888880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A30, 35J20, 35J60

Retrieve articles in all journals with MSC (1980): 53A30, 35J20, 35J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15514-5
PII: S 0273-0979(1987)15514-5